Ask a doctor

Dysport overdosed? Please help my Spock eyebrow.

My ps injected me total 5 Units of dysport in my forehead, but it caused my eyebrow droop quite significantly..... I am wondering if it is overdosed? and it's after 6 weeks now without a tiny improvements. Is it normal?? I am dreaming out please advise

Doctor Answers (2)

Your dose can't be correct.

+1
5 units of Dysport is not enough product to see any change.  It is more likely that you were treated with 75-100 units of Dysport.  The problem is not the Dysport, it is the patter used to inject the Dysport.  Your doc is paralyzing the central forehead and this is causing the muscle recruitment on the sides of the forehead which is what caused the spock forehead.

I recommend that you read about my microdrodroplet botulinum toxin forehead lift so you can better understand a better approach for doing treatment.


Los Angeles Oculoplastic Surgeon
5.0 out of 5 stars 16 reviews

Dysport overdose

+1
I am surprised you saw anything from 5 units of Dysport. For the forehead the average is 40 units or more. With only 5 units I would suspect you would see absolutely no change and any change would be gone within weeks.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.